MathSciNet Relay Station
MathSciNet bibliographic data
MR878699 (88e:41032) 41A15 (15A60)
Jia, Rong Qing $L\sb \infty$-boundedness of $L\sb 2$-projections on splines for a multiple geometric mesh. Math. Comp. 48 (1987), no. 178, 675–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement